This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I had an ear infection last week and was put on Augmentin for the first time. By Thursday I had developed a bad case of thrush with blisters down my throat! They stopped the Augmentin and started me on Nystatin, Ear drop antibiotics, and Vicodin for the pain Friday. By Sunday afternoon I had awful leg cramps and yesterday morning the pain was so bad that I had to go to urgent care. They drew labs but said they felt I was allergic to the vicodin. Gave me a steroid shot and steroid pack.
The pain is gone today, but I feel ridiculously run down. Haven't been sick in well over a year and am typically an active, healthy, nonsmoking, 40 year old. This just has me down big time!
Labs came back and it all looks great except for the Monocytes - they are elevated - normal value 4-13, mine are 17. Everything else on the CBC with diff/platelet and CMP looks normal. They had me come get a copy for my family doctor - but can't get into family PCP until the end of the week.
What does it mean to just have elevated Monocytes like that?
tip your head upside down and pour peroxide into your nose pinch your nose closed and suck in with nose at same time keep head down by knees roling your head aruond to work it into all of your sinus cavaties the ear canal connects to these well for next time anyway you can avid other infections from having gone onto an antibiotic this way you may also use a solution of epsome salts and hot water to do the same and gargle with it and drink it too it somehow helps the body such as ears with inflamation (inflammation) and infection i didnt have healthcare for years and did this numorous colds and such it helps more than the doctor
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.